# SDR REXA2014021200201

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 28,505 hours, 25,765 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX DOOR INOPERATIVE.  R & R PAX DOOR ASSIST MOTOR IAW AMM 52-11-08, OPERATIONS CHECKED GOOD.  THIS CLEARS DM 1870, PLACARD REMOVED & REMOVED FROM DMR.
